Hello, My name is Chris, I am a 41 year old male born with Marfan Syndrome. In 2002 I had a Thoracic Root Repair. About three years ago, I was diagnosed with Coronary Artery Disease and had my first three stents inserted. Over the three years I have a total of ten stents inserted and most recent (10-22-2010) had a balloon inserted. I am used to the feeling of PVC's and seen to get them most often when my pulse drops below 60BPM. The day after my procedure, while getting ready to go home from hospital, I had three PVC's in a row followed by "stopping" sensation. This very well may have been the scariest two seconds I have ever experienced. It was VERY different then the typical PVC. The nurses FLEW into my room with crash cart, EKG etc. and everyhing looked OK. Because I was getting ready to go home, I took off my monitor and was not wearing it at the time. My BP was 195/90 after the event but everything else looked OK. The doctors left it up to me whether I wanted to stick around a little longer or go home, I decided I would stay for three more hours and if event free, would go home, I was event free and went home. I have not felt right since (day three) - My BP is 120/65 and have an extreme awareness of my hearts beating. I have a few minor PVC's since but not the "scary" one. I can't put my finger on it, I just don't feel right. I am scared that the weird event will happen again and is likely causing anxitey, but I don't how much. I feel like my chest is a heavier than normal, but the EKG at the hospital was fine? It felt like my heart totally stopped for a second, NOT THE SAME FEELING AS A REGULAR PVC....AT ALL! I was hoping someone could help me out a little so I don't drive my self crazy. - My meds are - Metoprolol 150am / 150pm -- Plavix 75 -- Aspirin 325 -- Diovan 320 -- Metformin 1000am / 1000pm -- Amlodipine 10 -- Hydrochlorothiazide 25 -- Simvatatin 80 -- Fish Oil 3000 and Ntrostat as needed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.